Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Does this happen to anyone else?

Does anyone else ever feel a little sick when ovulating? It never happened when I was taking birth control but since I have been off of it I feel a little lightheaded/dizzy and a little sick to my stomach when I am ovulating. Could be a coincidence. Does this happen to anyone else?

Answer Question
 
SaraR216

Asked by SaraR216 at 1:25 PM on Jan. 5, 2011 in Health

Level 12 (786 Credits)
Answers (7)
  • I don't get dizzy but I do get a little nauseous. Not to the point I actually throw up or anything but does make me a little queezy. But then again, lots of things do. I have a weak stomach.
    jessicarae787

    Answer by jessicarae787 at 1:26 PM on Jan. 5, 2011

  • I don't get dizzy or nauseous, but I do have pain, especially when I go to sit down if I'm not careful and just plop down...
    gramsmom

    Answer by gramsmom at 1:28 PM on Jan. 5, 2011

  • I should add that I asked my Dr. about it and he said that it was normal to have some pain when ovulating.
    gramsmom

    Answer by gramsmom at 1:28 PM on Jan. 5, 2011

  • Yeah I never throw up either just feel stomach upset. It's weird! I was on bc for 7 years and never noticed it during that time. That I can remember anyway.
    SaraR216

    Comment by SaraR216 (original poster) at 1:28 PM on Jan. 5, 2011

  • It's good to know it's probably normal... I get so frickin' paranoid when I am feeling a little off.
    SaraR216

    Comment by SaraR216 (original poster) at 1:30 PM on Jan. 5, 2011

  • blahhh that happens to me. i hate it!
    JT32606

    Answer by JT32606 at 3:46 PM on Jan. 5, 2011

  • Yes I do.
    kaileymom79

    Answer by kaileymom79 at 6:35 PM on Jan. 6, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN